Alert archive / Wyoming / High Wind Warnings in 2016

High Wind Warning 15, NWS Riverton, WY

April 5, 2016Johnson County, Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Apr 5, 2016, 2:13 AM MDT for Johnson County, Park County, Wyoming. It took effect at Apr 5, 2016, 6:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 2:13 AM MDT (08:13 UTC)
In effect from
Apr 5, 2016, 6:00 AM MDT
Expired
Apr 5, 2016, 8:35 PM MDT
In force
15 hr
Issued by
NWS Riverton, WY

Counties Johnson County, WY, Park County, WY

The radar

The Riverton/Lander radar (KRIW), 139 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2016-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2016-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2290 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

924 
WWUS75 KRIW 050813
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
213 AM MDT TUE APR 5 2016

...HIGH WIND LIKELY FOR JOHNSON COUNTY TUESDAY...

.A STORM MOVING SOUTH OUT OF CANADA WILL BRING HIGH WIND TO
JOHNSON COUNTY TODAY AND INTO THIS EVENING.

WYZ010-011-052200-
/O.UPG.KRIW.HW.A.0009.160405T1800Z-160406T0600Z/
/O.NEW.KRIW.HW.W.0015.160405T1200Z-160406T0600Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
213 AM MDT TUE APR 5 2016

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WIND WILL INCREASE THIS MORNING AND BECOME QUITE STRONG
  BY THIS AFTERNOON AND EVENING.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE.

* IMPACTS...TRAVELERS ON INTERSTATES 25 AND 90 COULD SEE STRONG 
  CROSSWINDS. THOSE ATTEMPTING TO PULL TRAILERS OR IN HIGH 
  PROFILE VEHICLES MAY BE ESPECIALLY AT RISK FOR LOSS OF VEHICLE 
  CONTROL OR A BLOWOVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
380 
WWUS75 KRIW 051449
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
849 AM MDT TUE APR 5 2016

...HIGH WIND LIKELY FOR JOHNSON COUNTY INTO THIS EVENING AND FOR
THE CODY FOOTHILLS TODAY...

.A STORM MOVING SOUTH OUT OF CANADA WILL BRING HIGH WIND TO
TO PARTS OF NORTH CENTRAL WYOMING TODAY.

WYZ003-060000-
/O.EXB.KRIW.HW.W.0015.000000T0000Z-160406T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
849 AM MDT TUE APR 5 2016

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* TIMING...VERY STRONG WEST WIND WILL CONTINUE THROUGH THE DAY
  BEFORE DIMINISHING THIS EVENING. THE AREA BETWEEN CLARK AND
  AROUND MILE MARKER 121 ON HIGHWAY 120 HAS ALREADY SEEN WIND
  GUSTS NEAR 70 MPH THIS MORNING.

* WINDS...WEST 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH. THE STRONGEST
  WINDS WILL LIKELY BE NEAR AND SOUTH OF CLARK ALONG HIGHWAY 120.

* IMPACTS...TRAVELERS ON HIGHWAY 120 WILL SEE STRONG CROSSWINDS.
  THOSE ATTEMPTING TO PULL TRAILERS OR IN HIGH PROFILE VEHICLES
  MAY BE ESPECIALLY AT RISK FOR LOSS OF VEHICLE CONTROL OR A
  BLOWOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ010-011-060000-
/O.CON.KRIW.HW.W.0015.000000T0000Z-160406T0600Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
849 AM MDT TUE APR 5 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* TIMING...WIND WILL INCREASE THIS MORNING AND BECOME QUITE 
  STRONG BY THIS AFTERNOON AND EVENING. 

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE.

* IMPACTS...TRAVELERS ON INTERSTATES 25 AND 90 COULD SEE STRONG 
  CROSSWINDS. THOSE ATTEMPTING TO PULL TRAILERS OR IN HIGH 
  PROFILE VEHICLES MAY BE ESPECIALLY AT RISK FOR LOSS OF VEHICLE 
  CONTROL OR A BLOWOVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SKRBAC
648 
WWUS75 KRIW 052352
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
552 PM MDT TUE APR 5 2016

...HIGH WIND LIKELY FOR JOHNSON COUNTY INTO THIS EVENING AND FOR
THE CODY FOOTHILLS TODAY...

.A STORM MOVING SOUTH OUT OF CANADA WILL BRING HIGH WIND TO TO
PARTS OF NORTH CENTRAL WYOMING TODAY.

WYZ003-060100-
/O.EXP.KRIW.HW.W.0015.000000T0000Z-160406T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
552 PM MDT TUE APR 5 2016

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

WIND SPEEDS ARE DECREASING IN THE WARNED AREA. HIGH WIND GUSTS ARE
NO LONGER EXPECTED AFTER 600 PM. THUS THE HIGH WIND WARNING WILL
BE ALLOWED TO EXPIRE.

$$

WYZ010-011-060600-
/O.CON.KRIW.HW.W.0015.000000T0000Z-160406T0600Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
552 PM MDT TUE APR 5 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* TIMING...STRONG WIND SPEEDS THROUGH THE EVENING.

* WIND REPORTS...SUSTAINED WIND SPEEDS OF 40 TO 45 MPH HAVE
  OCCURRED WITH GUSTS TO 56 MPH IN PLACES. 

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE.

* IMPACTS...TRAVELERS ON INTERSTATES 25 AND 90 COULD SEE STRONG 
  CROSSWINDS. THOSE ATTEMPTING TO PULL TRAILERS OR IN HIGH 
  PROFILE VEHICLES MAY BE ESPECIALLY AT RISK FOR LOSS OF VEHICLE 
  CONTROL OR A BLOWOVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
096 
WWUS75 KRIW 060235
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
835 PM MDT TUE APR 5 2016

WYZ010-011-060345-
/O.CAN.KRIW.HW.W.0015.000000T0000Z-160406T0600Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
835 PM MDT TUE APR 5 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

WIND SPEEDS HAVE DECREASED TO 25 TO 35 MPH WITH GUSTS TO 45 MPH.
THE WIND WILL CONTINUE TO SLOWLY DECREASE THROUGH THE NIGHT. THE
THREAT FOR HIGH WIND WARNING CRITERIA HAS ENDED...THEREFORE THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Apr 4, 11:00 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 4, 11:00 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1100 PM MDT MON APR 4 2016

.SHORT TERM...TONIGHT THROUGH TUESDAY (ISSUED AT 126 PM MDT)

SHORTWAVE AND COLD FRONT APPROACHING THE WEST WITH WIDESPREAD
SHOWERS AND A FEW TSTMS EXPECTED THROUGH AT LEAST 00Z BEFORE
DECREASING. A QUICK 3 TO 5 INCHES WILL FALL IN THE NW MTNS ABOVE 9
TO 10K FEET. SOME OF THESE SHOWERS AND AN ISOLD TSTM OR TWO WILL
ALSO MOVE EAST OF THE DIVIDE THROUGH THE EVENING...ESPECIALLY THE
I80 CORRIDOR AND IN THE BIGHORN BASIN/CODY FOOTHILLS. A SECONDARY
VORT MAX ROTATES DOWN THE BACKSIDE OF THIS TROUGH ON TUESDAY WITH
COLDER AIR AND EVEN STRONGER WINDS. BEST CHANCE OF SHOWERS WITH
SOME MTN SNOW WILL BE ACROSS THE NRN HALF. THE BIGHORNS WILL
LIKELY GET A QUICK SHOT OF HEAVIER SNOW FOR AT LEAST A FEW HOURS
TUE AFTN ALONG WITH STRONG NW WIND. THE WIND WILL DEFINITELY BE A
FACTOR FOR MUCH OF THE AREA THRU TUE. THE HIGH WIND WATCH FOR
JOHNSON COUNTY BEGINNING TUE AFTN INTO TUE EVENING IS STILL
LOOKING GOOD. NOT MUCH IN THE WAY OF PRESSURE RISES BUT STRONG NW
FLOW THAT WILL HAVE A GOOD CHANCE OF COUPLING AND MIXING TO THE
SFC TO CREATE HIGH WINDS TUE AFTN AND EVE. THE WATCH WILL REMAIN
IN EFFECT FOR JOHNSON COUNTY. OTHERWISE...FOR THOSE THAT DON'T GET
A SHOWER TODAY OR TOMORROW...MOST CAN EXPECT WINDY TO VERY WINDY
CONDS AT TIMES WITH WINDS BEING STRONGER FOR THE LOWER ELEVATIONS
ON TUESDAY. TEMPS ON TUESDAY WILL LIKELY REACH THEIR MAX IN THE
MORNING ACROSS THE NORTH BEFORE STABILIZING OR EVEN FALLING SOME
IN THE AFTERNOON. WIND WILL HAVE A LITTLE BITE TO IT TOMORROW WITH
TEMPS EAST OF THE DIVIDE ONLY IN THE 40S DURING THE AFTERNOON WITH
STRONG NORTHWEST WIND. WEST OF THE DIVIDE WILL BE WINDY BUT NOT AS
STRONG AS EAST BUT TEMPS WILL ONLY BE IN THE 30S MOST OF THE DAY.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY

NORTHWEST FLOW TO CONTINUE TUESDAY NIGHT...AND BRING A PUSH OF
MOISTURE ACROSS NORTHEASTERN WYOMING. THIS WILL KEEP SHOWERS OVER
THE BIGHORN MOUNTAINS AND ACROSS JOHNSON COUNTY THROUGH EARLY
WEDNESDAY MORNING. ADDITIONALLY...GUSTY WIND TO CONTINUE OVER
NORTHEASTERN WYOMING TUESDAY NIGHT...FINALLY WEAKENING AFTER
MIDNIGHT. THE LULL WEDNESDAY MORNING WILL END DURING THE AFTERNOON
WHEN ANOTHER ROUND OF STRONGER WIND DEVELOPS. AGAIN THESE STRONGER
WINDS WILL FOCUS ON NORTHERN JOHNSON COUNTY...AND SHOULD BE A
SHORTER TIMEFRAME THAN THOSE EXPECTED ON TUESDAY.

OTHERWISE...GENERALLY DRY CONDITIONS UNDER THE INFLUENCE OF THE
RIDGE...WITH WARMING TEMPERATURES EXPECTED THROUGH THURSDAY. THE
AXIS OF THE RIDGE WILL MOVE THROUGH THE AREA LATE FRIDAY
EVENING...PERMITTING A SOUTHWESTERLY FLOW TO RETURN TO THE FORECAST
AREA. MEANWHILE...A SURGE OF MOISTURE IS EXPECTED TO IMPACT THE
DESERT SOUTHWEST BY FRIDAY EVENING. WITH THE SOUTHWEST
FLOW...MOISTURE AND ASSOCIATED SHOWER ACTIVITY LOOKS FAVORABLE TO
RETURN TO THE AREA EARLY SATURDAY MORNING. INSTABILITY WILL
ACCOMPANY THESE SHOWERS BY SATURDAY AFTERNOON...WITH ISOLATED
THUNDERSTORM ACTIVITY POSSIBLE.

THIS SYSTEM ON SATURDAY WILL BEGIN A SERIES OF DISTURBANCES
EXPECTED TO  IMPACT THE AREA THROUGH THE REMAINDER OF THE FORECAST
PERIOD. COVERAGE OF SHOWERS AND THUNDERSTORMS REMAINS UNDER
INVESTIGATION AS MODELS DO VARY ON COVERAGE AND INTENSITY. THIS
CHANGE IN THE WEATHER PATTERN WILL ALSO INTRODUCE SOME COOLER
TEMPERATURES ACROSS THE AREA.

&&

.AVIATION.../06Z ISSUANCE/

WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI ROUTES

SCATTERED RAIN AND SNOW SHOWERS OVERNIGHT IN NW WY THROUGH 21Z TUE
WITH AREAS OF MVFR CONDITIONS. IN SW WY ISOLATED SHOWERS OVERNIGHT
THROUGH 21Z TUE WITH VFR CONDITIONS AT THE TERMINAL SITES. A GUSTY
WIND AT THE TERMINAL SITES ON TUESDAY WITH THE WIND DECREASING AFTER
01Z WED. EXPECT SOME MOUNTAIN OBSCURATION IN WESTERN WY THROUGH 00Z
WED.

EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND ROUTES

VFR CONDITIONS WILL PREVAIL AT THE TERMINAL SITES THROUGH THE
PERIOD. A GUSTY WIND WILL OCCUR TUESDAY AT MOST TERMINAL SITES WITH
THE WIND DECREASING AFTER 01Z WED. ISOLATED RAIN SHOWERS OVER
NORTHERN WY OVERNIGHT THROUGH 15Z. THEN BETTER COVERAGE OF SHOWERS
IN NORTHERN WY BY 18Z THROUGH 00Z WITH SNOW IN THE BIGHORN MOUNTAINS.
EXPECT MVFR/IFR CONDITIONS IN AND NEAR THE MOUNTAINS. AFTER 00Z WED
SHOWERS WILL ON THE DECREASE IN NORTHERN WY WITH THE PRECIP ENDING
BY 06Z WED.

&&

.FIRE WEATHER...

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY AND BRING SOME VALLEY
RAIN AND MOUNTAIN SNOW WEST OF THE DIVIDE. MAINLY DRY CONDITIONS
WILL PREVAIL MOST OF THE DAY EAST OF THE DIVIDE WITH BREEZY
CONDITIONS DEVELOPING IN THE LEE SLOPES OF MOUNTAINS AND ACROSS THE
SOUTHWESTERN WIND CORRIDOR. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING. EXPECT FAIR SMOKE DISPERSAL IN THE
BASINS WITH GOOD MIXING IN THE WINDIER AREAS. STRONG WINDS ARE
POSSIBLE TUESDAY IN MUCH OF THE AREA EAST OF THE DIVIDE WITH HIGH
WINDS POSSIBLE IN JOHNSON COUNTY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR WYZ010-011.

&&

SHORT TERM...SKRBAC
LONG TERM...BRANHAM
AVIATION...SKRBAC
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Apr 4, 2:46 AM MDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
246 AM MDT MON APR 4 2016

WYZ001>020-022>030-051200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
246 AM MDT MON APR 4 2016

...HIGH WIND WATCH FOR JOHNSON COUNTY TUESDAY AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS IN THE WESTERN MOUNTAINS. ISOLATED AFTERNOON
THUNDERSTORMS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...HIGH WINDS POSSIBLE IN NORTHERN JOHNSON COUNTY WITH
GUSTS NEAR 70 MPH. WEST TO NORTHWEST WIND WITH GUSTS NEAR 50 MPH
LIKELY ACROSS MUCH OF CENTRAL AND SOUTHERN WYOMING TUESDAY
AFTERNOON AND EVENING.  MODERATE TO LOCALLY HEAVY SNOW COMBINED
WITH STRONG NORTHWEST WIND WILL CAUSE AREAS OF BLOWING SNOW AND
LIMITED VISIBILITY IN THE BIGHORN MOUNTAINS.

SATURDAY AND SUNDAY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
SPREADING INTO THE SOUTH AND WEST ON SATURDAY. A CANADIAN COLD
FRONT WILL BRING SCATTERED TO NUMEROUS VALLEY RAIN SHOWERS AND
MOUNTAIN SNOW SHOWERS ACROSS THE REGION ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT ANY SNOWFALL AMOUNTS. THANK YOU.

TEAM RIVERTON

In the hours before

Local storm report, Apr 4, 11:27 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1127 PM MDT MON APR 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     NON-TSTM WND GST 4 NW RIVERTON           43.06N 108.44W
04/04/2016  M59 MPH          FREMONT            WY   ASOS

            ASOS STATION RIVERTON AIRPORT /RIW/

&&

AEM

Nearby

High Wind Warnings in Wyoming, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.